# SDR USAA960122

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Chaffed
- Location: Bs 710
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 17 INCHES BY 2 INCHES CHAFFED AND FRETTING LEFT CHORD BS 710 TO BS 727.  FABRICATED WASHERS AND STRAP AND INSTALLED.  REPAIRED PER EA 40745.  (M)
